# SDR R61A201902280207

- Difficulty date: February 28, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N132HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000216
- Aircraft time: 28,498 hours, 22,215 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Power Unit
- Part number: 1708011
- Part serial: 4511
- Condition: Faulty
- Location: Zone 700
- Part time: 28,498 hours, 22,215 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR HANDLE COULD NOT BE MOVED FROM DOWN POSITION FOLLOWING TAKEOFF. RAN QRH, RETURNED TO FIELD. NO EICAS MESSAGES. DECLARED EMERGENCY, RETURNED TO FIELD, LANDED WITHOUT INCIDENT. R&R DC POWER MODULE SPDA 1 SLOT 13 IAW AMM 24-61-13 AND PERFORMED OPS CHECK OF LANDING GEAR LEVER/RELEASE SWITCH IAW ETD2019-170-028950.
